RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2013, Issue 4, Pages 91–109 (Mi at4976)  

This article is cited in 1 scientific paper (total in 1 paper)

Stochastic Systems, Queuing Systems

On properties of the algorithm for pursuing a drifting quantile

E. N. Belitser, P. Serra

Eindhoven University of Technology, Eindhoven, Netherlands

Abstract: The recurrent algorithm for pursuing a time-varying (“drifting”) quantile is suggested. The common nonasymptotic upper bound of the algorithm quality is established, which is then used in a few examples of the conditions for the quantile drift function. Estimates of the degree (rate) of convergence of the algorithm for the considered examples are obtained.

Full text: PDF file (275 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2013, 74:4, 613–627

Bibliographic databases:

Presented by the member of Editorial Board: . . 

Received: 10.08.2012

Citation: E. N. Belitser, P. Serra, “On properties of the algorithm for pursuing a drifting quantile”, Avtomat. i Telemekh., 2013, no. 4, 91–109; Autom. Remote Control, 74:4 (2013), 613–627

Citation in format AMSBIB
\Bibitem{BelSer13}
\by E.~N.~Belitser, P.~Serra
\paper On properties of the algorithm for pursuing a~drifting quantile
\jour Avtomat. i Telemekh.
\yr 2013
\issue 4
\pages 91--109
\mathnet{http://mi.mathnet.ru/at4976}
\transl
\jour Autom. Remote Control
\yr 2013
\vol 74
\issue 4
\pages 613--627
\crossref{https://doi.org/10.1134/S000511791304005X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317624600005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876482926}


Linking options:
  • http://mi.mathnet.ru/eng/at4976
  • http://mi.mathnet.ru/eng/at/y2013/i4/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Belitser E., Serra P., “Recursive Estimation of Conditional Spatial Medians and Conditional Quantiles”, Seq. Anal., 33:4 (2014), 519–538  crossref  mathscinet  zmath  isi  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:161
    Full text:26
    References:36
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020